# SDR DL733041124

- Difficulty date: December 19, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 49,895 hours, 33,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FUSELAGE SKIN PER AD 2004-18-06 REVEALED A 3 INCH CRACK ALONG THE BONDED DOUBLER MILL LINE JUST BELOW STRINGER 15R AT FS 500D+7.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND PER ER/A 095736-14AD.
